MathSciNet Relay Station
MathSciNet bibliographic data
MR2051393 14F05 (14D20 14J60)
Langer, Adrian Semistable sheaves in positive characteristic. Ann. of Math. (2) 159 (2004), no. 1, 251–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement